Skip to content

Spread of Epidemic Disease on Networks

Newman, M. E. J. (2002). Spread of Epidemic Disease on Networks. Physical Review E, 66(1).

Type
Journal article
Intellectual base
Primary research
Year
2002
Volume
66
Issue
1
DOI
10.1103/physreve.66.016128
DOI registrant
American Physical Society
Link
https://doi.org/10.1103/PhysRevE.66.016128
Cited from
biology_ecology, chemistry_materials

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 2 of 3 citations: 2 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:21319a495db3 · see in the full table